# SDR HALA2010072600338

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,564 hours, 17,551 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MX LEVEL MSG R PIMU R ENG EEC C2 DISPLAYED.  BIT PIMUE FAULT CLEARED OK FOR SVC- NO OTHER MSGS IAW FIM 73-21-00, FIG 116.
